# SDR C1HA200283020

- Difficulty date: November 30, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 62,302 hours, 33,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 6975
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Ceiling emergency sign adjacent to the aft galley intermittent.Inspected and found low battery.  Removed and replaced battery in ceiling emergency exit sign adjacent to aft galley.
